MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ NATURAL SINGLEPIECE IOL; INTRAOCULAR LENS

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ NATURAL SINGLEPIECE IOL; INTRAOCULAR LENS
Model Number SN60WF
Medical Device Problem Codes Break (1069); Failure to Deliver (2338); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A nurse reported that during an intraocular lens implant procedure the haptic was deformed or haptic abnormally extended the surgeon was not confident in using on patient.The surgery was completed on the same day.There was no patient contact.Additional information has been received and stated that the trailing haptic was stuck, while retract injector and pulling the lens out the haptic was torn.
 
Additional Manufacturer Narrative
Corrected information provided in h.6.And h.11.Correction: on initial mdr the product code of a040609 was an error.It should have been a140801 on the original mdr.The manufacturer internal reference number is: (b)(4).

Brand Name
ACRYSOF IQ NATURAL SINGLEPIECE IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key22839202
Report Number1119421-2025-02281
Device Sequence Number18497583
Product Code HQL
UDI-Device Identifier00380655093238
UDI-Public(01)00380655093238(17)290630(11)240702(10)15883059
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSN60WF
Device Catalogue NumberSN60WF.220
Device Lot Number15883059
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/29/2025
Supplement Date Received by Manufacturer09/09/2025
Initial Report FDA Received Date08/19/2025
Supplement Report FDA Received Date09/30/2025
Date Device Manufactured07/02/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MONARCH III IOL , INJECTOR.; MONARCH III IOL, CARTRIDGE C.; VISCOAT OVD.
Patient SexUnknown